| Catalog Number |
72205601 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during surgery, the tensioning suture of an ultrabutton tibial adjustable anchor tore while providing tension; surgery was completed using a back-up device instead, with a surgical delay greater than 30 minutes and no further complications reported.
Event or Problem Description
It was reported that, during surgery, the tensioning suture of an ultrabutton tibial adjustable anchor torn while providing tension.The anchor and suture were successfully removed from the patient by using graspers and forceps.Surgery was completed with a back-up device, instead.There was a delay greater than 30 minutes, and no further complications were reported.Patient's status is stable.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4) b5 and h6 updated.